# SDR AALA20160119013

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,978 hours, 14,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR INTERCOSTAL UPPER ANGLE IS CRACKED, BETWEEN FS 1197.22 & 1197.44 AT LBL 42.  R & R ANGLE IAW SRM 63-60-51, AARD 51-00-05 & DWG 146T5400.
